Application Information

This drug has been submitted to the FDA under the reference 021441/001.

Names and composition

"ADVIL ALLERGY SINUS" is the commercial name of a drug composed of CHLORPHENIRAMINE MALEATE and IBUPROFEN and PSEUDOEPHEDRINE HYDROCHLORIDE.

Forms

ApplId/ProductId Drug name Active ingredient Form Strenght
021441/001 ADVIL ALLERGY SINUS CHLORPHENIRAMINE MALEATE; IBUPROFEN; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET/ORAL 2MG and 200MG and 30MG

Similar Active Ingredient

ApplId/ProductId Drug name Active ingredient Form Strenght
021441/001 ADVIL ALLERGY SINUS CHLORPHENIRAMINE MALEATE; IBUPROFEN; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET/ORAL 2MG and 200MG and 30MG
021587/001 CHILDREN'S ADVIL ALLERGY SINUS CHLORPHENIRAMINE MALEATE; IBUPROFEN; PSEUDOEPHEDRINE HYDROCHLORIDE SUSPENSION/ORAL 1MG per 5ML and 100MG per 5ML and 15MG per 5ML

Ask a doctor

A licensed doctor will try to answer your question for free as quickly as possible. Free of charge during the beta period.

Related

Browse by letter
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

© Medications.li 2015-2017 - All rights reserved